- 01-25-2012 #1
- Join Date
- Nov 2009
So I been doing this consintently for like 5 months and I think I had a .2 bpel gain. But I was addicted to hardcore opiate drugs for a couple months which deff messed up my pe progress and gains but im back to normal and being healthly.But lately I havent been getting good pe workout and havent been getting much out the jelq Its kinda like my penis structre has changed I dont get the crazy expansion and pump what I use to get out the jelqs, AND I use to be able to jelq and v jelq fully erect and now I cant v jelq fully erect and dont feel the v jelqs like I use to thats why Im convinced my penis structure has changed. I use to get temporary erect girth gains and haven't had any in like a month .I just got off the drugs like 5 days ago so Im deff looking foward to pe now
my routines just consist of flacid stretching similiar to the jp 90 routine and I jelq and clamp after jelqing sometimes.I still always get good expansion when I clamp but not like I use to. Do you think I should take a break 2 weeks off or something??would it be okay to still stretch lightly every other day for 15 min on 2 week break???
- 01-25-2012 #2
I think your body just needs to adjust it's self after the removal of the opiates, just stay true to your program and all will right itself. I think a week off is a good idea too, give you body time to heal and recover. Yes I think light stretches are ok, but thats just one mans opinion in a sea of much more knowledgeable guys on here.Well if you can't be handsome, you might as well be BIG
- 01-25-2012 #3
So you're on pace to increase your size by 1/2 inch in a year. Just take a short break then add some new stuff.12/7/11-
Goal 8/11/12 (21st birthday)-
- 01-26-2012 #4July 2016 - - - - - - - Oct 2016 - - - - - Mar2017 - - - - - Apr2017
bpel 5.75 - - - - - - - - - -6.0 - - - - - - 6.125" - - - - - - 6.25"
meg 4.75 - - - - - - - - - -4.75 - - - - - - 4.75" - - - - - - -4 .875"
Long Term Goal. 6" nbpel and 5.25" girth.
- 01-26-2012 #5
- Join Date
- Jan 2008
- The Motherlode
Get off the drugsome drugs can cause a limp bisquit.
For I will restore health unto thee and I will heal thee of thine wounds, saith the Lord Jeremiah 30:17